# SDR UPS05444404

- Difficulty date: April 23, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CHAFING MARK FOUND ABOVE STR 12L BS 2230.  CHAFED AREA 0.016 INCH BY 3 INCH BY 1 INCH.  SKIN REPAIRED AT BS 2220 TO BS 2240 BETWEEN S11L TO S12L AREA AS PER SRM 53-30-03 FIG 17 WITH ZERO TIMING AT CRITICAL ROW FASTENER CAT B REPAIR REPEAT INSP AT 15000 FLT CYC.
